# SDR ASAA2018030724077

- Difficulty date: March 7, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 44,216 hours, 13,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A81512
- Condition: Corroded
- Location: Bs 303.9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD LOWER FRAME AT BS 303 HAS CORROSION AT FLOOR LEVEL.  ACFT GROUNDED.  REPAIRED THE DOOR FRAME IAW EA 53EA 20029.
